# SDR ASOA200901031

- Difficulty date: September 19, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- Aircraft time: 19,013 hours, 16,043 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Warning Light
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L REV UNLOCKED CAUTION MSG AFTER T/O NO CHANGE NOTICIED IN ACFT PERFORMANCE [EMERGENCY DECLARED -- ACFT RETURNED TO DEPARTURE AFTER T/O]( THRUST REVERSER SYSTEMS ).
